# SDR ASOA201100800

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE EMGERENCY EXIT EXTERIOR INSTRUCTION PLACARD HARD TO READ, ARROW FADED AND OPEN PLACARD MISSING.  REPLACE PLACARDS IAW AMM 20-60-11-400-801.
